On a Berry‐Esséen theorem for a Studentized jackknife L‐estimate

Kuang‐Fu ‐F Cheng

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


Consider a linear function of order statistics (“L‐estimate”) which can be expressed as a statistical function T(Fn) based on the sample cumulative distribution function Fn. Let T*(Fn) be the corresponding jackknifed version of T(Fn), and let V2n be the jackknife estimate of the asymptotic variance of n 1/2T(Fn) or n 1/2T*(Fn). In this paper, we provide a Berry‐Esséen rate of the normal approximation for a Studentized jackknife L‐estimate n1/2[T*(Fn) ‐ T(F)]/Vn, where T(F) is the basic functional associated with the L‐estimate.

Original languageEnglish
Pages (from-to)113-119
Number of pages7
JournalCanadian Journal of Statistics
Issue number2
Publication statusPublished - Jun 1982
Externally publishedYes


  • Berry‐Esséen rate
  • Jackknife
  • L‐estimate

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'On a Berry‐Esséen theorem for a Studentized jackknife L‐estimate'. Together they form a unique fingerprint.

Cite this